Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Had my 1 month visit this week. My endo said that I’m still on the
    hyper side though. She’s weaning me off the Propranolol now I’ll be
    completly off it in 2 weeks. I’m still on the same dose of PTU. I
    have to go back and have labs drawn in a month, she said I don’t have
    to see her next visit, just the labs and a call to adjust my meds. I
    am starting to feel better, I didn’t realize how bad I felt till I
    started feeling good. I still have my bad days though, I broke down
    Friday night and my poor husband didnt’ know how to calm me. I throw
    tantrums when I’m having a bad day. Anyone else do this? I just lose
    control sometimes.

    thanks everyone :>

    Lisa

    Anonymous
    Post count: 93172

    Greetings all!!!

    I have been reading the message board every day but have not had time
    to answer questions. We have had 71 posts in the last 7 days. Not bad!
    I wantted to get the word out on the skin rash that I have seen messages
    on. The rash is probably pretibal mexademia. It is a rash caused by the
    antibodies attacking the thyroid receptors in the subdural layer of skin
    usually on the shin bones but can occur anywhere on the body. The rash has
    a round appearence and is hot in the middle. Cortzone cream helps. Look
    for Nancy Pattersons post if it is still on the BB. Nancy did a good job
    of describing it and what to do for it.

    Work has been keeping me very busy and I will pop on when I can to answer
    mail. Our director Dr. Nancy Patterson’s computer is still down and the she
    is about 400 posts behind from when she read the board last. Thanks to Bruce
    Rachel, Debbie, Jone, Kathy etc for jumping in and providing good insight
    and support. Your help is very much appreciated.

    For those of you who are newly diagnosed look at our home page and send
    a SASE off the the National Graves Disease Foundation. Look at the links to
    other sites for Graves. There is some excellent info out there. Take care
    I will try to answer some specific messages latter today. Above all else
    keep a sense of humor. Look at Dianne’s home page for eyes to see what humor
    can do for you. Her home page is //netnow.micron.net/~deecee/ Send her any
    eye related songs you can think of. The last one I came up with is ” Don’t
    let the stars get in your eyes when you have water on the brain” Sung by
    that famous singing group of the sixties Homer and Jethro. In case you don’t
    remember they had other great hits like Does your chewing gum loose it’s
    flavor on the bed post overnight and She had nine buttons on her nightgown
    but she could only fasten eight. You get the idea. Humor makes all things
    bearable.

    Regards,
    Jake George
    NGDF on-line
    Facilitator

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.